# SDR DALA2018102506272

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 74,049 hours, 55,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY DOOR EXIT LIGHTS INOP. T-S AND REPLACED CABIN OVERWING EMERGENCY DOOR LIGHTS BATTERY POWER SUPPLY PER MM 33-53. MPN - 803900-1, SN OFF - 25854, SN ON - 98354. OPS CHK GOOD. OK FOR SVC.
